Evidence map›Paper›PMID 39711451›Full record

ArticleAnesthesia progress2024

Suspected Sinus Arrest After Sugammadex Administration: A Case Report.

Takuya Uchida, Tamao Ikuno, Yoshinori Ikeda, Mie Ueda, Akina Toya, Yozo Manabe, Yoshihiro Momota

Abstract readCase Reports
In one paragraph

Article in Anesthesia progress, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

7 authors.

Takuya Uchida
Tamao Ikuno
Yoshinori Ikeda
Mie Ueda
Akina Toya
Yozo Manabe
Yoshihiro Momota

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

We describe a case of profound bradyarrhythmia after sugammadex administration during ambulatory anesthesia. The patient was a 21-year-old man with autism spectrum disorder undergoing planned general anesthesia for dental treatment. After treatment completion, sugammadex was administered upon awakening, and sudden bradyarrhythmia appeared immediately. The patient's heart rate decreased to approximately 30 beats/min but quickly recovered to roughly 80 beats/min after the administration of intravenous atropine. Electrocardiography suggested sinoatrial block or sinus arrest. Although the exact mechanism is unknown, severe electrocardiographic changes can occur within a few minutes of sugammadex administration.

Indexed as

Anesthesia, GeneralBradycardiaSugammadexAnesthesia, DentalAtropineElectrocardiographyHeart RateHumansMaleNeuromuscular Nondepolarizing AgentsSinus Arrest, CardiacYoung AdultAtropineNeuromuscular Nondepolarizing AgentsSugammadexBradyarrhythmiaSinoatrial blockSinus arrestSugammadex

Identifiers

PMID39711451
PMCPMC11614473

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.